# SDR MALA070121

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 20,386 hours, 22,103 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Condition: Odor
- Location: De Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT, FORWARD CABIN FOLLOWED BY "RT INTAKE" LIGHT CYCLING ON AND OFF, 20 SECOND INTERVALS.  LEFT ICING CONDITIONS, ENGINE ANTI-ICE SWITCHED OFF, ODOR DISSIPATED.  REMOVED AND REPLACED RT DEICE CONTROL MODULE IAW AMM 30-21-03.   REMOVED AND REPLACED LOWER INLET DUCT IAW JOB CARD 7160-301  OPS CHECK GOOD REF 409 NR 302019 FOR DETAILS.
